# SDR SWIA200413232

- Difficulty date: April 26, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 3,907 hours, 3,392 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 8978892
- Part serial: 60987EL
- Condition: Will Not Test
- Location: Cargo Bay
- Part time: 3,888 hours, 3,380 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: O

## Discrepancy

CARGO BOTTLE LOW CAUTION MESSAGE ON EICAS FOR APPROXIMATELY 5 MINUTES THEN WENT AWAY.  RAN QRH.  BOTTLES DID NOT PASS TEST IN FLIGHT.  INSTALLED NEW CARGO BOTTLE.  OPS CHECK GOOD.
